메뉴 건너뛰기




Volumn 22, Issue 5, 2009, Pages 728-731

Quasi-contraction on a cone metric space

Author keywords

Cone metric; Fixed point; Quasi contraction

Indexed keywords

SET THEORY; TOPOLOGY;

EID: 62349104673     PISSN: 08939659     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.aml.2008.08.011     Document Type: Article
Times cited : (139)

References (4)
  • 1
    • 84966200050 scopus 로고
    • A generalization of Banach's contraction principle
    • Ćirić Lj.B. A generalization of Banach's contraction principle. Proc. Amer. Math. Soc. 45 (1974) 267-273
    • (1974) Proc. Amer. Math. Soc. , vol.45 , pp. 267-273
    • Ćirić, Lj.B.1
  • 2
    • 34247342141 scopus 로고    scopus 로고
    • Pair of non-self-mappings and common fixed points
    • Gajić Lj., and Rakočević V. Pair of non-self-mappings and common fixed points. Appl. Math. Comput. 187 (2007) 999-1006
    • (2007) Appl. Math. Comput. , vol.187 , pp. 999-1006
    • Gajić, Lj.1    Rakočević, V.2
  • 3
    • 34247370680 scopus 로고    scopus 로고
    • Cone metric spaces and fixed point theorems of contractive mappings
    • Guang H.L., and Xian Z. Cone metric spaces and fixed point theorems of contractive mappings. J. Math. Anal. Appl 332 (2007) 1468-1476
    • (2007) J. Math. Anal. Appl , vol.332 , pp. 1468-1476
    • Guang, H.L.1    Xian, Z.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.